메뉴 건너뛰기




Volumn 64, Issue 4 I, 2001, Pages 419181-419188

Epidemic spread and bifurcation effects in two-dimensional network models with viral dynamics

Author keywords

[No Author keywords available]

Indexed keywords

ABSORPTION; APPROXIMATION THEORY; COMPUTER SIMULATION; DIFFERENTIAL EQUATIONS; EPIDEMIOLOGY; IMMUNIZATION; MATHEMATICAL MODELS; VIRUSES;

EID: 0035473967     PISSN: 15393755     EISSN: None     Source Type: Journal    
DOI: None     Document Type: Article
Times cited : (7)

References (19)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.